| Model Number |
DB-2201-45-DC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Tissue Injury (4559); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient with significant brain atrophy and a difficult surgical trajectory underwent a revision procedure to have a new dbs system implanted.
Event or Problem Description
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: dbs-linear leads; upn: unk-p-dbs-linear_leads; model: unknown; serial: unknown; batch: unknown.Product family: dbs-ipg-r; upn: unk-p-dbs-ipg-r; model: unknown; serial: unknown; batch: unknown.